MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.142
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs on 02 february 2018: hip revision surgery occurred 4 years after primary implantation.Radiographic images provided show the presence of radiolucent lines in gruen zones 1 and 2.Aseptic loosening is a possible, literature described adverse event after primary tha and causes are often unknown.In this case, the reason of failure cannot be determined.Clinical evaluation performed on 13 february 2018 by r&d product manager: the stem was analyzed.Some signs were evident on the neck, due to the revision surgery to remove the stem.The ha coating was totally absorbed.There are no signs that indicate a failure of the device and from the received part it is not possible to determine the root cause of the event.Batch review performed on 13 february 2018, lot 120920: (b)(4) items manufactured and released on 30 may 2012.Expiration date: 2017-04-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
4 years and 2 months after primary the surgeon revised the patient for a stem loosening.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7269586
Report Number3005180920-2018-00038
Device Sequence Number135195
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number01.18.142
Device Lot Number120920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight60